# SDR UPS05845687

- Difficulty date: October 27, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN LT W/W.  AIRCRAFT BEING FERRIED NR 9157 TO SAA FOR REPAIR.  CUT OUT CORROSION FROM EXTERNAL SKIN, AND FAB'D AND INSTALLED REPAIR PARTS FOR SKIN REPAIR. ALL WORK PERFORMED IAW SAA SK 840-727258 & UPS EO DC8-53-20523.
